# SDR DL72K990666

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480DA
- Make and model: Boeing 727232
- Aircraft serial: 20860
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 681-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTIONS PER SI 4-74176-12AD, RESULTED IN FINDING 15 CRACK INDICATIONS IN THE S4R LAP JOINT BETWEEN BS 681 AND BS 740. THE 15 CRACK INDICATIONS WERE LOCATED IN THREE DIFFERENT FRAME BAYS.  REPAIRED PER ERA 332942-14AD.
